# SDR 99ZZZM630

- Difficulty date: August 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N383AE
- Make and model: Saab 340B
- Aircraft serial: 340B383
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211100
- Condition: Failed
- Location: Cargo Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

DFW - FLT 5032 - CARGO SMOKE WARNING ACTIVATED.  USED FIRE EXTINGUISHER NR 1.  VERIFIED EVENT AS A FALSE WARNING.  REMOVED AND REPLACED FORWARD AND AFT SMOKE DETECTORS AND FIRE EXTINGUISHER.  PERFORMED OPERATIONAL TEST AND RETURNED AIRCRAFT TO SERVICE.  (M)
